Aa
A
A
A
Close
Diabetes - Type 2 Community
3.5k Members
975047 tn?1269193011

Pink areas

I give myself 7 shots of insulin a day.  I recently noticed small pink areas where I gave my last shot,  What causes this?
1 Responses
144586 tn?1284666164
Pink is generally inflammation, and that is usually, but not always, connected with infection. You have to change injection sites and pay more attention to sterile technique. Another possibility is contaminated insulin, or a bad production run. You should log the lot number and try another bottle.
Have an Answer?
Top Diabetes Answerers
231441 tn?1333892766
Manila, Philippines
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are three summertime recipes that will satisfy your hunger without wreaking havoc on your blood sugar.
If you have prediabetes, type 2 diabetes isn’t inevitable. Find out how you can stop diabetes before it starts.
Diabetes-friendly recipes and tips for your game day party.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Simple ways to keep your blood sugar in check.
8 blood sugar-safe eats.